# SDR SWAA2019012228782

- Difficulty date: January 10, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 63,392 hours, 37,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER SUPPORT STIFFENER CRACKED AT BS 663, RBL 7.  R&R STIFFENER PER SRM AND DWG.
